# SDR RRXA991012

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GPS UNRELIABLE.  REMOVED AND CLEANED CONTACTS ON NCU AND PERFORMED GROUND CK ON FLT SYST MANAGEMENT.
